Facebook Pixel
Q: 

Missed periods

By December 3, 2016 - 9:12am
 
Rate This

I had my last period on 25 October and had unprotected sex on 31 Oct on the sixth day of my period I took a emergency contraceptive pill next day and on 5 Nov I had light brownish reddish bleeding very light for 5 days I guess that was break through bleeding and now I am 9 days late on my period and I took a urine test yesterday evening and it ws negative I'm really scared plz help me I dnt wanna get pregnant !!

Add a Comment2 Comments

Guide

Dear Afnan omer,

Welcome to EmpowHer!

What you are most likely experiencing is because of the emergency contraception. Side effects may include nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. It can mess with your cycle for a month or so in this way. Going forward, if you do not wish to get pregnant use protection and/or birth control. Below is some information I'd like to share.

http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills?page=0,1

and

http://www.empowher.com/media/reference/birth-control-center

Best,
Helena

December 3, 2016 - 11:59am
(reply to Helena)

So I'm not pregnant right ???

December 3, 2016 - 8:34pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!